# SDR DALA2019011600281

- Difficulty date: January 16, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N774DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39608
- Aircraft time: 15,747 hours, 12,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0905815) DURING INSPECTION FOUND CRACK WEB - INTERCOSTAL LOCATEB BTW STA 328 TO STA 344 AND LBL 45.5 AT FWD GALLEY AREA. THE REPLACEMENT OF WEB-INTERCOSTAL LOCATED BTW STA 328 TO 344 AND LBL 45.5 AT FWD GALLEY AREA IS TO BE ACCOMPLISHED AS PER MODIFICATION CARD 5323-01006-03.
